# SDR REXA2017030300350

- Difficulty date: March 3, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N307PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15307
- Aircraft time: 7,602 hours, 5,131 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE 3RD STEP FROM THE TOP LOWER CORNER ARE IS CRACKED.  REMOVED DAMAGE AND REPAIRED IAW SRM 52-11-04.
